# SDR CA090916002

- Difficulty date: September 13, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 6,846 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Attach Fitting
- Part number: 2822A000003
- Condition: Failed
- Location: Retract Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER REMOVING THE LANDING GEAR IN ORDER TO REPLACE THE FWD SPAR PINTLE PIN BEARING, CORROSION/PITTING WAS FOUND ON THE BORE FACE WHERE THE RETRACT ACTUATOR ATTACHES TO THE MLG SHOCK STRUT. WHEN THE PIN WAS REMOVED FROM THE RETRACT ACTUATOR LUG, WHITE POWDER WAS FOUND WHERE THE HEAD OF THE PIN CONTACTS THE FACE OF THE BORE. THE CORROSION/PITTING WAS FOUND ON THE BORE FACE WHICH GOES ROUGHLY 120 DEGREES AROUND AS WELL AS ON THE RETRACT ACTUATOR LUG PIN. CORROSION WAS ALSO FOUND ON THE CHAMFER BETWEEN THE BUSH AND BORE FACE. THE CORROSION ON THE CHAMFER SEEMS TO BE LESS SEVERE THAN THE CORROSION ON THE BORE FACE BUT STILL CONTAINS PITTING AND GOES RIGHT TO THE EDGE OF THE BUSHING INSTALLED. THE BUSHING LOCATED WITHIN THE BORE IN QUESTION WAS FOUND TO HAVE THE SEALANT FULLY INTACT ON THE FLANGED SIDE. (TC 20090916002)
